# SDR ABXA20130816530

- Difficulty date: August 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102232233
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 544 LB 0, LBL 6 - RBL 4 SKIN TO UNDER THE FLOOR BULKHEAD ATTACH ANGLES CORRODED.  INSTALLED THREE FABRICATED SHEAR TIES IAW SRM 51-40-02.  ACFT WAS GROUNDED.
